# SDR AC2A110312

- Difficulty date: July 19, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N430CM
- Make and model: Bell 430
- Aircraft serial: 49090
- Aircraft time: 4,659 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: 430035150111
- Condition: Cracked
- Part time: 4,659 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILBOOM CRACK UNDER NR 2 HANGAR BEARING MOUNT.  BEARING MOUNT PULLED LOOSE. FOUND DURING ROUTINE PHASE INSPECTION.
